# SDR ORJA9904

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT LAS ON TAKEOFF FROM LAS, RIGHT ENGINE WOULD NOT PRODUCE TAKEOFF POWER.  COULD ONLY GET 1.6 EPR.  ABORTED TAKEOFF.  RETURNED TO GATE.  INSPECTED NR 2 ENGINE INLETS AND EXHAUST, NO DEFECTS NOTED.  INSPECTED AND CLEANED MOISTURE TRAPS.  PERFORMED PER MM 71-00-00, PPS 533 AND 534.  ALL PARAMETERS MET.  SECURED LOOSE 'B' NUTS ON PT2 LINES.  AIRCRAFT OK TO RETURN TO SERVICE.  (M)
